# SDR FDEA200908193047

- Difficulty date: August 19, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LT SEAT TRACK CROWN AREA AT STA 6-10 TO STA 6-30, X = -8.5 FOUND   SURFACE CORROSION.  REMOVED AND FOUND EXCEEDED LIMIT IAW SRM 53-00-52, FIG 201, REVISION 41.   SEAT TRACK SPLICE REPAIR CARRIED OUT FROM STA 6-0 TO STA 6-25, X = -8.5 IAW SRM 53-00-52, FIGURE 201, REVISION 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 107.
